# SDR CALA2024051001428

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N7559
- Make and model: Boeing 737-9
- Aircraft serial: 67183
- Aircraft time: 3,410 hours, 1,205 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON A/C ARRIVAL CHECKED TIRE PRESSURES : NLGL - 170 / NLGR - 170. MLG 1 - 230 / MLG 2 - 230 / MLG 3 X 230 / MLG 4 - 230. REQIUERS RECHECK BEFORE RELEASE. VERIFIED ALL TIRE PRESSURES ARE CORRECT PER AMM 12-15-51.
